Mossin's Theorem for Upper‐Limit Insurance Policies
Harris Schlesinger
Journal of Risk & Insurance, 2006, vol. 73, issue 2, 297-301
Abstract:
Although Mossin's Theorem (“full insurance with a fair premium and less‐than‐full coverage with a proportional premium loading”) is well known for the classes of coinsurance contracts and for deductible‐insurance contracts, it has not been proven for the class of upper‐limit insurance contracts. This article provides a proof for this case.
Date: 2006
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
https://doi.org/10.1111/j.1539-6975.2006.00175.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jrinsu:v:73:y:2006:i:2:p:297-301
Ordering information: This journal article can be ordered from
http://www.wiley.com/bw/subs.asp?ref=0022-4367
Access Statistics for this article
Journal of Risk & Insurance is currently edited by Joan T. Schmit
More articles in Journal of Risk & Insurance from The American Risk and Insurance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().